# SDR SWIA200514524

- Difficulty date: February 7, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,468 hours, 6,640 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4982
- Condition: Malfunctioned
- Location: Flt Spoiler
- Part time: 8,421 hours, 6,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

UPON TAXI OUT ABQ, HAD SPOILERON FAULT STATUS MESSAGE.  REMOVED AND REPLACED RT INBOARD SPOILERON PCU WITH A SERVICEABLE UNIT IAW 27-62-01, OPERATIONAL CHECK GOOD.
